# SDR DHL2008765513

- Difficulty date: May 21, 2008
- Submitted: May 25, 2008
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 57,295 hours, 31,091 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK RBL 45 BS 1110-1135.  SEAT TRACK AT RBL 45 BS 950 TO 1183 CORRODED OUT OF LIMITS IAW B727 SRM 53-10-1 FIG 3.  FAB NEW SECTION OF SEAT TRACK WITH BAC 1520-792-7178-T6 DIM 15'7 INCH AND PO 9006864 AND TWO ANGLES FOR SPLICES WITH BAC 1503-100122-7178-4381.  DIM 13 INCH EACH AND ONE STRAP WITH .250 INCH 7075-T6 DIM 7 INCH AND PO 9005865 IAW B727 SRM 53-10-5 FIG 1.
